The aftermath of the removal of certain over-the-counter heartburn medications continues to come to light. Recently, this blog highlighted some of the symptoms of prostate cancer as it relates to the use of medications containing ranitidine (“Zantac recall issues: Knowing the signs of prostate cancer, July 26, 2020”). This blog will take a look at some of the more common signs of breast cancer, which research indicates can also result from the use of these drugs.
Ohio women who took medications containing ranitidine may now be wondering whether they will end up facing a battle with breast cancer. For those who are at risk, it may be a good idea to be familiar with some of the symptoms. For instance, a change in the shape and size of one or both breasts is just one indicator. Another sign involves changes in the appearance or texture of the skin of the breast.
Swelling of the breasts, changes in nipple appearance, and nipple discharge or pain may also indicate breast cancer. In fact, pain in any part of the breasts could be a warning sign. Under these circumstances, seeking medical attention right away could provide the best chance for a good outcome if cancer is present.
Once all of an Ohio woman’s immediate medical needs are met, she can turn her attention to possible causes of her current condition. If it somehow relates to the Zantac recall, she may want to talk to an attorney. It may be possible to pursue compensation for the harm done to her if evidence indicates a link between the use of this or another ranitidine medication.